Alert archive / Georgia / Winter Storm Watches in 2013
Winter Storm Watch 1, NWS Atlanta, GA
NWS Atlanta, GA issued this winter storm watch at Jan 16, 2013, 2:44 PM EST for 32 counties in Georgia. It took effect at Jan 17, 2013, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 16, 2013, 2:44 PM EST (19:44 UTC)
- In effect from
- Jan 17, 2013, 1:00 PM EST
- Expired
- Jan 17, 2013, 3:38 AM EST
- In force
- Issued by
- NWS Atlanta, GA
All 32 counties
Banks County, GA, Barrow County, GA, Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Jackson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 395 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this winter storm watch went out at Jan 16, 6:38 AM EST, 8 hours 6 minutes earlier.
Area forecast discussion, Jan 16, 6:38 AM EST, 8 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 AM EST WED JAN 16 2013 .PREV DISCUSSION... /ISSUED 334 AM EST WED JAN 16 2013/ SHORT TERM /TODAY THROUGH THURSDAY/... BIG STORY FOR THE SHORT TERM WILL BE POTENTIAL FOR WINTER WEATHER THURSDAY...SO LETS GET THROUGH TODAY AND TONIGHT. SOUTHWEST FLOW ALOFT CONTINUES OVER THE AREA AS VERY STRONG TROUGH PUSHES OFF THE ROCKIES. PLENTIFUL MOISTURE CONTINUES WITH MULTIPLE EMBEDDED SHORTWAVES IN THE FLOW ALLOWING FOR CONTINUING RAIN TODAY ACROSS ALL BUT EXTREME SOUTHEAST ZONES...BUT WE SHOULD SEE A DECREASING TREND THIS AFTERNOON AS THE SURFACE LOW LIFTS TOWARD THE MID-ATLANTIC STATES. MEANWHILE HOWEVER...A CUTOFF LOW DEVELOPS OVER TEXAS WITH ANOTHER SURGE OF MOISTURE LIFTING THROUGH THE DEEP SOUTH TO IMPACT THE AREA ON THURSDAY /SEE HYDRO SECTION BELOW/. SURFACE LOW FORMING IN THE NORTHERN GULF DEEPENS ACROSS NORTHEAST GEORGIA ESPECIALLY THURSDAY MORNING AS THE CUTOFF LOW DEEPENS OVER THE DEEP SOUTH. THE CUTOFF LOW WILL MOVE OVER THE STATE BETWEEN 18Z THURSDAY AND 00Z FRIDAY...AND THEN WILL BEGIN TO PHASE WITH AND BE ABSORBED BY THE LONGWAVE TROUGH THURSDAY NIGHT. SHORT-TERM MODELS IN VERY GOOD AGREEMENT WITH THE MASS FIELDS...THOUGH TOWARD THE END OF THE SHORT TERM THE NAM IS A LITTLE FASTER WITH THE WEAKENING CUTOFF LOW. THUS FOR MOST ELEMENTS...TOOK A BLEND OF SHORT-TERM GUIDANCE. TEMPERATURES CONTINUE WARM TODAY THOUGH NOT AS WARM AS THE PAST FEW DAYS EXCEPT IN EXTREME SOUTHEAST ZONES. AS THE INITIAL SURFACE LOW LIFTS NORTH TEMPS SHOULD START TO DROP TONIGHT...AND EXPECT THAT THE HIGH ON THURSDAY WILL BE IN THE MORNING AS TEMPS CONTINUE TO FALL DURING THE DAY /PROBABLY WITH STEADY STATE CONDITIONS THROUGH THE AFTERNOON BEFORE THEY REALLY START TO FALL THURSDAY EVENING/. EXPECT THAT TEMPS WILL BE BELOW FREEZING JUST ABOUT EVERYWHERE THURSDAY NIGHT. MET GUIDANCE IS A LITTLE WARMER BUT WITH IT BECOMING MORE OF AN OUTLIER LATER IN THE PERIOD...LEANED MORE TOWARD THE GFS/ECMWF. QUESTION THEN BECOMES...CONTRASTING THE RAPIDLY LOWERING TEMPS WITH THE DECREASING POPS THURSDAY AFTERNOON/EVENING...WHAT IS THE POTENTIAL FOR WINTER WEATHER. SEVERAL FACTORS TO CONSIDER HERE... WITH THE MAIN POINTS OF CONCERN BEING 1-PRESENCE OF ICE NUCLEI... 2-MOISTURE AMOUNT THROUGH THE COLUMN...AND 3-SURFACE TEMPS. UPPER LEVEL MOISTURE REDUCES QUICKLY AFTER 21Z THURSDAY BUT WITH THE UPPER LOW MOVING ACROSS...LAPSE RATES STEEPEN ABOVE ABOUT 700MB /NAM AND GFS BUFR SOUNDINGS DEPICT THIS WELL/ WHICH MAY BE ENOUGH FOR UPRIGHT CONVECTION TO LIFT MOISTURE TO DENDRITIC SNOW GROWTH ZONE THAT STARTS AT ABOUT -9C ACROSS THE SOUTHEAST. THAT SAID...BY THE TIME SURFACE TEMPS ARE COLD ENOUGH FOR SNOW TO REACH THE GROUND THE MOISTURE WILL BE EXITING IN ALL BUT EAST AND NORTHEAST ZONES. USING THE TOP-DOWN METHOD TO EVALUATE ALL PARAMETERS...EXPECT THAT A MIX WILL MOVE INTO NORTHWEST GEORGIA AROUND 18Z...REMAINING MAINLY IN THE HIGHER ELEVATIONS OF THE NORTHWEST GEORGIA MOUNTAINS UNTIL MID-AFTERNOON /21Z OR SO/ WHEN SURFACE TEMPS START DROPPING ENOUGH ACROSS NORTHEAST GEORGIA TO START GETTING A MIX IN THOSE AREAS. THROUGH THE EVENING...EXPECT THAT THE MIXED PRECIP WILL MAINLY BE CONFINED TO THE NORTHEAST GEORGIA MOUNTAINS BUT MAY REACH PARTS OF THE NORTH METRO WITH A SNOW/RAIN/SLEET MIX. THE LOCATION OF FROZEN PRECIP WILL BE HIGHLY DEPENDENT ON LOCATION OF THE COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW THAT COMBINED WITH THE MOISTURE WOULD SUPPORT ICE NUCLEATION. TOWARD 00Z FRIDAY...AS THE PRECIP MOVES OUT...WE LOSE THE MOISTURE ALOFT TO SUPPORT NUCLEATION AND THUS EXPECT THE FROZEN PRECIP TO CHANGE TO FREEZING WITH A LIGHT RAIN/FREEZING RAIN MIX IN THE MOUNTAINS. ALL THIS SAID...DESPITE THE HIGH QPF AMOUNTS /SEE HYDRO SECTION BELOW/ DO NOT FEEL THAT THE COLD AIR WILL MOVE IN QUICKLY ENOUGH FOR ACCUMULATIONS SUPPORTIVE OF A WINTER STORM WATCH. THERE WOULD HAVE TO BE A SIGNIFICANT CHANGE TO MODEL FIELDS TO SUPPORT ADDITIONAL SNOW ACCUMULATION...SO AT THIS POINT IT IS NOT AN ISSUE OF PUTTING OFF WATCH ISSUANCE FOR A LATER SHIFT DUE TO UNCERTAINTY BUT RATHER THINKING THAT ONE WILL NOT BE NEEDED AT ALL. WHAT DOES ACCUMULATE WILL BE INITIALLY ACROSS NORTHWEST GEORGIA /MAINLY DADE AND PORTIONS OF WALKER COUNTIES/ BEFORE 00Z FRIDAY WITH LESS THAN 0.5 INCHES OF SNOW...AND THEN THE NORTHEAST GEORGIA MOUNTAINS WITH AGAIN LESS THAN 0.5 INCHES TOTAL BUT LINGERING THROUGH ALMOST 06Z WITH LIGHT SNOW CHANGING TO LIGHT FREEZING RAIN AT THE END. DO NOT EXPECT ANY ICE ACCRETION TO SPEAK OF. WILL CONTINUE THE SPS TO DISCUSS THE EVENT. TDP LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... GFS AND ECMWF CONTINUE IN CLOSE AGREEMENT THROUGH THE LONG TERM. DRY AIR WILL BEGIN THE LONG TERM AND CONTINUE THROUGH DAY 7 AS THE H5 LOW HOLDS OVER HUDSON BAY WITH A TROUGH EXTENDING SOUTHWARD OVER THE EASTERN U.S. THIS WILL GIVE US A NORTHWEST FLOW BRINGING DRIER AND MORE SEASONABLE TEMPERATURES TO THE REGION. A SECONDARY COLD FRONT WILL MOVE INTO THE CWA MONDAY NIGHT/TUESDAY. THIS WILL COME THROUGH DRY HOWEVER IT WILL REINFORCE THE COLD AIR OVER THE CWA. 17 HYDROLOGY... ALL GUIDANCE PLUS HPC QPF ON BOARD WITH ANOTHER HEFTY ROUND OF PRECIP MOVING THROUGH TONIGHT INTO THURSDAY...WITH AN ADDITIONAL 1 TO 2.5 INCHES ACROSS AREAS THAT ARE ALREADY EXPERIENCING FLOODING. THIS SAID...HAVE OPTED TO EXTEND AND EXPAND THE CURRENT FLOOD WATCH TO INCLUDE NORTH METRO ATLANTA AND RUN THROUGH 00Z FRIDAY...WHEN THE RAIN FINALLY MOVES OUT. UNFORTUNATELY FOR MOST OF CENTRAL GEORGIA... STILL NOT EXPECTING MUCH IN THE WAY OF QPF...0.5 TO 1 INCH AT BEST...BUT IT IS BETTER THAN NOTHING. TDP && .AVIATION... 12Z UPDATE... MAINLY IFR CIGS THROUGH THE PERIOD...THOUGH BRIEF LOW MVFR IS NOT OUT OF THE QUESTION ESPECIALLY AT CSG AND MCN. MAINLY MVFR VSBY EXPECTED BUT WILL PROBABLY BE IN AND OUT OF IFR DEPENDING ON AREAS OF -RA. CIGS SHOULD LOWER TO LIFR LATE THIS EVENING...CURRENT TIMING IS ABOUT 03Z...REMAINING THERE THROUGH THE END OF THE PERIOD. PREVAILING -RA AT THE METRO TAFS WITH A BRIEF BREAK THIS AFTERNOON AT CSG/MCN. WINDS SSW TO START THE PERIOD...SHIFTING TO NW BY THE END OF THE DAY. SOME HINTS AT BRIEF SSE THIS MORNING AND ALSO FLIPPING OVER TO NE LATE...BUT HAVE KEPT ALL WINDS WEST FOR NOW. SPEEDS GENERALLY AROUND 5KT TODAY...LOWER OVERNIGHT. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON ALL ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 51 52 30 / 100 100 100 60 ATLANTA 60 44 45 30 / 100 100 100 20 BLAIRSVILLE 57 44 45 26 / 100 100 100 50 CARTERSVILLE 55 42 43 29 / 90 100 100 20 COLUMBUS 65 48 48 32 / 90 100 100 5 GAINESVILLE 59 47 48 30 / 100 100 100 50 MACON 69 51 52 33 / 60 90 90 20 ROME 51 42 42 28 / 90 100 100 10 PEACHTREE CITY 60 44 45 30 / 100 100 100 20 VIDALIA 78 58 60 38 / 10 50 70 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... COBB...DADE...DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...JACKSON... LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Jan 16, 4:01 AM EST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 401 AM EST WED JAN 16 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 401 AM EST WED JAN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOODING POTENTIAL CONTINUES ACROSS NORTH GEORGIA TODAY AND TONIGHT... GULF MOISTURE WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT. A STATIONARY FRONT ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR WIDESPREAD RAIN WHICH COULD PRODUCE AN ADDITION 1 TO 2 INCHES THROUGH TONIGHT. THIS WILL KEEP THE RISK OF FLOODING OF SMALL STREAMS...RIVERS AND LOW LYING AREAS ACROSS NORTH GEOGIA. FOR THIS REASON A FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF NORTH GEORGIA THROUGH THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN WILL CONTINUE THURSDAY WITH ADDITIONAL AMOUNTS OF UP TO 1 INCH ACROSS NORTH GEORGIA. AMOUNTS WILL BE LIGHTER ACROSS CENTRAL AND SOUTH GEORGIA. A MIX OF RAIN AND SNOW IS LIKELY ACROSS NORTH GEORGIA THURSDAY AFTERNOON INTO THURSDAY EVENING. AT THIS POINT LITTLE IF ANY ACCUMULATION IS EXPECTED. HOWEVER AS TEMPERATURES DROP THURSDAY NIGHT...THE PRIMARY CONCERN ACROSS NORTH GEORGIA WILL BE BLACK ICE AS WET ROAD SURFACES FREEZE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 16, 12:47 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1247 PM EST WED JAN 16 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162300- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1247 PM EST WED JAN 16 2013 ...BRIEF WINTER WEATHER POSSIBLE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THURSDAY AFTERNOON AND EVENING... ...BLACK ICE POSSIBLE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THURSDAY NIGHT AND FRIDAY MORNING... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE STATE ON THURSDAY. AHEAD OF THE SYSTEM...A DEEP SOUTHERLY FLOW WILL SPREAD AMPLE GULF MOISTURE NORTHWARD...RESULTING IN WIDESPREAD RAIN ACROSS NORTH AND CENTRAL GEORGIA. AS THE ASSOCIATED COLD FRONT PUSHES INTO THE CAROLINAS THURSDAY AFTERNOON...A DEEP COLD AIR MASS WILL BEGIN TO SPREAD INTO THE AREA FROM WEST TO EAST THURSDAY WITH TEMPERATURES GENERALLY FALLING THROUGH THE DAY. RAIN IS EXPECTED TO MIX WITH AND CHANGE OVER TO SNOW OR A SNOW/SLEET MIX ACROSS MAINLY PORTIONS OF NORTH GEORGIA THURSDAY AFTERNOON AND EVENING. DESPITE WARM GROUNDS FROM RECENT UNSEASONABLY WARM TEMPERATURES... THERE IS THE POTENTIAL FOR SOME LIGHT SNOW ACCUMULATIONS ACROSS PARTS OF NORTH GEORGIA... ESPECIALLY THE NORTH GEORGIA MOUNTAINS... DURING THE LATE AFTERNOON AND EVENING HOURS. THE GREATER CHANCES FOR ACCUMULATIONS WILL BE IN THE HIGHER ELEVATIONS OF NORTH GEORGIA WHERE 1 TO 3 INCHES MAY BE POSSIBLE. HOWEVER... IF THE SNOW RATES GET ENHANCED ENOUGH BY THE STRONG UPPER LOW TRAVERSING THE STATE... SOME LIGHT ACCUMULATIONS OF ONE HALF INCH OR LESS MAY BE POSSIBLE ACROSS PARTS OF NORTH GEORGIA GENERALLY NORTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND THE I-85 CORRIDOR EAST OF ATLANTA...AND THIS WOULD BE MAINLY OVER ELEVATED AND GRASSY SURFACES. ALTHOUGH LIGHT SNOW COULD BE SEEN AS FAR SOUTH AS HAMILTON TO WASHINGTON... NO ACCUMULATION IS EXPECTED SOUTH OF THE AFOREMENTIONED I-20 AND I-85 CORRIDORS. AT THIS TIME...NO WIDESPREAD TRAVEL DIFFICULTIES ARE EXPECTED WITH THE INITIAL SNOWFALL THURSDAY AFTERNOON AND EARLY EVENING. OF GREATER CONCERN HOWEVER IS THE POTENTIAL FOR PATCHES OF BLACK ICE DEVELOPING ON BRIDGES AND OVERPASSES FROM LATE THURSDAY EVENING THROUGH MID FRIDAY MORNING AS TEMPERATURES FALL BELOW FREEZING. NORTHWEST WINDS BETWEEN 10 TO 15 MPH WILL HELP TO DRY ROADS OFF AS THE PRECIPITATION EXITS THURSDAY EVENING...BUT THIS WILL LIKELY NOT HAPPEN QUICKLY ENOUGH TO ELIMINATE THE BLACK ICE POTENTIAL. THE POTENTIAL FOR BLACK ICE EXISTS AS FAR SOUTH AS A COLUMBUS TO GREENSBORO LINE. HOWEVER THE GREATEST THREAT REMAINS IN PORTIONS OF NORTH AND WEST CENTRAL GEORGIA AS TEMPERATURES WILL FALL TO BELOW FREEZING NEAR MIDNIGHT THURSDAY NIGHT. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA SHOULD CONTINUE TO MONITOR LATER FORECASTS AND REMAIN ALERT FOR THE POTENTIAL OF WINTER WEATHER THURSDAY AFTERNOON AND EVENING ACROSS NORTH GEORGIA...AND FOR THE POTENTIAL OF BLACK ICE ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THURSDAY NIGHT AND FRIDAY MORNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:41 PM EST | Special Weather Statement | FFC | Gilmer | 4 hr |
| Jan 16, 5:44 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Jan 16, 10:41 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Jan 16, 10:41 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 23 hr |
| Jan 16, 11:09 AM EST | River Flood Warning | FFC | Floyd, Gordon | 4 days |
| Jan 16, 1:56 PM EST | River Flood Warning | FFC | Towns | 26 hr |
| Jan 16, 1:56 PM EST | River Flood Warning | FFC | Gilmer | 25 hr |
Nearby
Winter Storm Watches in Georgia, 2013Every winter storm watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.